Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Langer, Matthias and Strauss, Michael (2016) Spectral properties of unbounded J-self-adjoint matrices. Journal of Spectral Theory. ISSN 1664-039X (Accepted)

Strauss, Michael (2014) The Galerkin method for perturbed self-adjoint operators and applications. Journal of Spectral Theory, 4 (1). pp. 113-151. ISSN 1664-039X

This list was generated on Thu Mar 23 18:53:36 2017 GMT.